# SDR CALA2025110610936

- Difficulty date: October 22, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DAMAGED.   REMOVED AND REPLACED AFT CARGO DOOR OUTER SKIN IAW DWG 146A6110 REV C AND  SRM 52-30-01-2R-3.
